# SDR SAJF2017091806032

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: B1871
- Make and model: Boeing 747-400
- Aircraft serial: 33731
- Aircraft time: 58,589 hours, 10,423 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 746013J
- Part serial: 1458
- Condition: Failed
- Location: Buss 2
- Part time: 66,028 hours, 11,612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR STBY BUS APU.  CMC FOUND MESSAGE 24727 IAW FIM 24-60 TASK 809, REV 90 FOR TROUBLESHOOTING, J4 TO BCU2 WIRING CHECKED NORMAL.  SWAPPED BCU 1 AND BCU 2 AND FOUND BCU 2 FUNCTION BAD.  REPLACED THE BCU-2 IAW AMM 24-23-01, REV 90.  PERFORMED EPGS (BCU2) GROUND TEST PASSED AND STANDBY POWER TESTED NORMAL.
